MathSciNet Relay Station
MathSciNet bibliographic data
MR748579 (85j:35138) 35P20 (47H05 81F05)
Jensen, Arne Spectral properties of Schrödinger operators and time-decay of the wave functions. Results in $L\sp{2}({\bf R}\sp{4})$. J. Math. Anal. Appl. 101 (1984), no. 2, 397–422.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement